MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920513
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: " an 87-year-old female dialysis patient, who regularly attends dialysis sessions and lives independently, experienced an incident involving her chronic arrow (cannon) dialysis catheter.On (b)(6), the patient was found with bleeding due to a rupture in the arterial extension line of the catheter.The previous evening, her condition had been confirmed as stable by her home nurse.The patient has a known history of skin sensitivity and frequently scratches around the catheter site due to irritation from the dressing.Emergency services were contacted, and the hospital responded by clamping the catheter and replacing the damaged extension line.The patient is currently stable.Initial observations suggest that the damage resembles a clean-cut rather than a tear caused by pulling.".
 
Event or Problem Description
It was reported that: " an 87-year-old female dialysis patient, who regularly attends dialysis sessions and lives independently, experienced an incident involving her chronic arrow (cannon) dialysis catheter.On (b)(6), the patient was found with bleeding due to a rupture in the arterial extension line of the catheter.The previous evening, her condition had been confirmed as stable by her home nurse.The patient has a known history of skin sensitivity and frequently scratches around the catheter site due to irritation from the dressing.Emergency services were contacted, and the hospital responded by clamping the catheter and replacing the damaged extension line.The patient is currently stable.Initial observations suggest that the damage resembles a clean cut rather than a tear caused by pulling.".
 
Additional Manufacturer Narrative
(b)(4) the customer provided two photos for analysis.Both photos show the connector assembly and the cut arterial extension line.The customer also returned one connector assembly for analysis.Signs of use were observed.Visual inspection revealed a cut on the arterial extension line.No other defects or anomalies were observed on any other portion of the device.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit precautions the user, "do not use sharp instruments near extension lines or catheter." the customer report of an extension line separated/torn during use was able to be confirmed through investigation of the returned sample and customer supplied photos.Visual analysis of the sample and photos revealed a cut on the arterial extension line.The appearance of this cut is consistent with interaction with a sharp instrument, such as a needle or scalpel.No other defects or anomalies were observed on any other portion of the device.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing issue.Based on the customer report and the sample received, it was determined that unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23520348
Report Number9680794-2025-00923
Device Sequence Number18558603
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)230125(17)271130(10)33F24M0040(21)
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920513
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F24M0040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age87 YR
Patient SexFemale